# SDR UPS203882

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5753 · Trailing Edge Flaps
- Part: End Cap
- Part number: 652962526
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RIGHT WING O/B FOREFLAP I/B END CAP CRACKED ON UPPER SURFACE.  REPLACED IAW SRM 51-30-2, 51-10-2.
